# SDR ASAA2025090960962

- Difficulty date: September 9, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750582
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BAFFLE CLIP, FOUND BAFFLE CRACKED STA 500F TO 500G LBL25. GROUNDED - YES. REMOVED & REPLACED BAFFLE IAW B737-800 SRM 53-30-53-2R-1.
